# SDR SWAA2015081142725

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 70,799 hours, 66,367 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 69546004
- Part serial: 4481
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DID NOT EXTEND VIA GEAR HANDLE.  USING EMER CHECKLIST LOWERED LT GEAR VIA EMER GEAR HANDLE.  R & R LT MLG MODULAR PACKAGE IAW AMM.
